# SDR DALA2021110906890

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,573 hours, 19,625 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND THE WEB PUNCHED A HOLE AT STA 1654.5,S35R TO S36R. CORRECTIVE ACTION: CLEAN UP DAMAGE AREA AND DO THE REPAIR AS PER B767-300 SRM 53 -00 (2010670)
